# SDR SWIA202163074

- Difficulty date: October 18, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N767SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10233
- Aircraft time: 42,815 hours, 27,610 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON INTERCOSTAL @ FS 394-409 @ STR 26L     (C-CHECK RO 12/07/2021)    REMOVED AND REPLACED INTERCOSTAL @FS 394-409 @STR26L. IAW CRJ700 SRM 51-42-06-001-001-A01, AND CRJ 700 SRM 51-42-21-001-001-A01, AND DWG #SH670-32050 REVJ / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
